# SDR DALA2024081508193

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 34,553 hours, 13,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3813, 19DEF EMERGENCY EXIT LENS MISSING. CORRECTIVE ACTION: REPLACED MISSING LENS COVER FOR 19DEF. (LP 5358244)
